BibTeX record journals/tocl/EickmeyerEH17

download as .bib file

@article{DBLP:journals/tocl/EickmeyerEH17,
  author    = {Kord Eickmeyer and
               Michael Elberfeld and
               Frederik Harwath},
  title     = {Succinctness of Order-Invariant Logics on Depth-Bounded Structures},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {18},
  number    = {4},
  pages     = {33:1--33:25},
  year      = {2017},
  url       = {http://doi.acm.org/10.1145/3152770},
  doi       = {10.1145/3152770},
  timestamp = {Mon, 08 Jan 2018 14:57:58 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tocl/EickmeyerEH17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier